Produits en vedette

Prix biogaran paracetamol 1 g 8


Mylan: Mylan Paracétamol Mylan 500 mg 16 pc(s) 3400936275508


Indications Ce médicament contient du paracétamol. Il est indiqué en cas de douleur et/ou fièvre telles que maux de tête, états grippaux, douleurs dentaires, courbatures, règles douloureuses. Cette présentation est réservée à l'adulte et à l'enfant à partir de 27 kg (environ 8 à 15 ans): lire attentivement


Shop-pharmacie

Prix: 7.02 €

Relaxation & Parapharmacie: biogaran paracetamol 1 g 8

This site collects anonymous statistical data on navigation through cookies installed by authorized third parties, respecting privacy of your personal data and in accordance with standards established by law. By continuing to browse this site, clicking on links in it or simply shaking the page down, you agree to the service and the same cookie. More informations

Accept Cookies Cookies Policy